MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number 10309710
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported an odor emanating from the uninterruptible power supply (ups) that the advia centaur cp analyzer was plugged into.The customer reported that the system operator immediately called the it department of the site and the it representative removed the ups and provided a temporary ups.The customer also noted that it personnel took the affected ups away and so the customer does not have the make and model of the ups available.The customer also reported that the it personnel took a temperature measurement of the body of the ups unit shortly after the overheating event and at that time the ups temperature was reading at 200 degrees fahrenheit.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the analyzer.The cse replaced the ups, resolving the behavior.The cause of the odor and smoke was an overheated ups.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
 
Event or Problem Description
The customer reported an odor emanating from the uninterruptible power supply (ups) that the advia centaur cp was plugged into.A small amount of smoke was observed from the ups.The advia centaur cp was not in use when the ups over heated.There are no reports of a delay in testing, no reports of discordant test results and no reports of injury.

Brand Name
ADVIA CENTAUR CP
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG
neuwiesenstrasse 4
registration #: 3008494306
beringen
SZ  
Manufacturer Contact
karl aebig
511 benedict ave.
tarrytown, NY 10591
9142550572
MDR Report Key23732865
Report Number2432235-2025-00308
Device Sequence Number13402429
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public(01)00630414523286
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10309710
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown